Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- Veröffentlicht
Simulation von Scheduling Algorithmen
Winkler, T., 2009Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
Prognose von Produktionsmengen mit neuronalen Netzen
Wieser, D., 2012Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Shift Radix Systems and Their Generalizations
Weitzer, M. F., 2015Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- Veröffentlicht
On the characterization of Pethő's Loudspeaker
Weitzer, M. F., 2015, in: Publicationes mathematicae. 2015, 87, 1-2Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Constrained triangulations, volumes of polytopes, and unit equations
Weitzer, M. F., Tichy, R. & Kerber, M., 2017, Computational Geometry. 46:1-46:15 Aufl. Band 2017. (33rd International Symposium on Computational Geometry).Publikationen: Beitrag in Buch/Bericht/Konferenzband › Beitrag in Konferenzband
- Veröffentlicht
Characterization algorithms for shift radix systems with finiteness property
Weitzer, M., 2015, in: International journal of number theory. 11, S. 211-232Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Equilibrium Models for Asset Bubbles : A Regime Switching and a Lévy Model Approach
Wehowar, G., 2018Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- Veröffentlicht
Edge-Reconstruction of Cartesian Product Graphs
Wardynski, M. J., 2020Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- Veröffentlicht
Large deviations for stochastic 2D Navier-Stokes equations on time-dependent domains
Wang, W., Zhai, J. & Zhang, T., 15 Okt. 2022, S. 3479. 3498 S.Publikationen: Konferenzbeitrag › Poster › Forschung › (peer-reviewed)